# SDR REXA2012062600866

- Difficulty date: June 19, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 25,431 hours, 22,149 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DRILL START WAS NOTED AT FS621 BULKHEAD AT WL113 MEASURING 0.023 INCH DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230 REV F.
